# SDR NACA2016081100009

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L2 ENTRY SILL BS847-BS986, S17L.  CORROSION ON L2 ENTRY SILL BS 847-986, S17L, REPLACED PART WITH OEM PART IAW DWG 65-52878, REV B.  MAINTENANCE PERFORMED AT C-CHECK.
